MAUDE Adverse Event Report: BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-N4-30-209-26U
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Vascular Dissection (3160); Insufficient Information (4580)
Date of Event 03/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"distal stent graft-induced new entry (dsine): the stent-graft was placed on (b)(6) 2023.There was no endoleak intraoperatively, and postoperative ct scan showed no problems.However, a follow-up ct scan performed on (b)(6) 2025, revealed dsine.An additional tevar is planned for (b)(6) (date to be determined).Operation type: tevar blood loss: unknown.No image available due to hospital policy no pre-case plan available due to hospital policy no additional information available due to hospital policy.Delivery system was discarded by user.(tc#(b)(4))".Patient outcome: "no harm to the patient's health.".
 
Additional Manufacturer Narrative
During an internal review, bolton medical, inc.Determined that the applicable standard operating procedure did not clearly define the reporting timelines for supplemental mdrs.We have initiated corrective actions to address this gap and will be documented in our quality system under capa-2026-0002.Review of the device history records showed no issues were found during the manufacture of the device.As indicated in the narrative, the pre-case plan and ct imaging were not available for evaluation due to hospital policy.The patient underwent a tevar procedure to treat a thoracic aneurysm on (b)(6) 2023 with a relay pro nbs device (28-n4-30-209-26u).No issues were reported during device navigation and deployment.A post ct scan showed no evidence of endoleaks.However, a follow-up ct scan performed on (b)(6) 2025 revealed a distal stent-graft induced new entry (dsine).A dsine is a technical term to describe damage to the aorta caused by the placement of a stent-graft.The metal may tear the vessel wall because of, for example, friction (rubbing) or oversizing of the stent-graft.Without a pre-case plan and ct study, the anatomy evaluation, aortic sizing, graft selection and stent-graft positioning cannot be confirmed; therefore, it could not be confirmed whether the distal stent-graft was excessively over-sized.The root cause of the reported failure of distal sine could not be determined.

Brand Name
RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
matthew cleary
799 international parkway
sunrise, fl 33325
MDR Report Key21953925
Report Number2247858-2025-00127
Device Sequence Number18281279
Product Code MIH
UDI-Device Identifier00843576151048
UDI-Public00843576151048
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/04/2024
Device Catalogue Number28-N4-30-209-26U
Device Lot Number2202260089
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer04/22/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown